# SDR UPS04842014

- Difficulty date: March 3, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  AFT SIDE STATION 1540  LONGERON 31L FINGER DOUBLER IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW SRM 53-4-1 FIG 17D, 51-1-20D, 51-1-21.
